# SDR IPXA2024121621139

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 28,637 hours, 4,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY DESCENT DEVICE CABLES PULLED OUT.   R & R IN REF TO AMM 25-61-01
